| Model Number |
TB-0009OFX |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the tissue pad in the grasping section was worn away, a part of the tissue pad was peeled away.There was a mark in the non-insulated area of grasping section which came in contact with the probe and was abraded against it.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the thunderbeat exhibited peeling away of the tissue pad.There was no patient involvement.